# SDR SWIA2020062651256

- Difficulty date: May 16, 2020
- Submitted: June 26, 2020
- Operation: Air carrier
- Aircraft: N748EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10158
- Aircraft time: 37,144 hours, 27,106 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Fairing
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR HINGE FAIRING 141AL IS CRACKED.  (C-CHECK) RO 6/24/2020 ORDERED, RECEIVED AND LOCATED/DRILLED NEW PAX DOOR HINGE FAIRING 141AL REF SRM.  SEE JOB 710158105 & 20979966 FOR FAIRING INSTALLATION.
